# SDR 08FDEA02652

- Difficulty date: July 3, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516526
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TOOLING DAMAGE AT STA 783 FRAME JUST I/B OF STR 4R REMOVED DAMAGE PER SRM 53-10-4.  FABRICATED REPAIR PARTS PER SRM 53-10-4.  TREATED AND PRIMED PER SRM 51-30-02.  INSTALLED REPAIR PER SRM 51-30-02 PG 1-13 AND 53-10-04.   THIS IS CLASSIFIED AS A MAJOR REPAIR.
